# SDR 050606391

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 14,539 hours, 12,462 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R102328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATTERY RIB IS CRACKED .750 INCH BETWEEN THE ATTACHING FASTENERS.
